MathSciNet Relay Station
MathSciNet bibliographic data
MR2834080 47H10 (45B05 54H25)
Aydi, H.; Nashine, H. K.; Samet, B.; Yazidi, H. Coincidence and common fixed point results in partially ordered cone metric spaces and applications to integral equations. Nonlinear Anal. 74 (2011), no. 17, 6814–6825.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement